Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Why Did Ornidazole-ofloxacin Combination For Loose Motions Cause Itching?

hi.. my doctor prescribed me ornidazole-ofloxacin combination for loose motions. i took one tablet and started having severe itching. I took relent and the itching subsided.. now should i continue this ornidazole-ofloxacin tablet or what.. please advise..
Mon, 12 Jun 2017
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

I really appreciate your concern, it may be drug sensitivity but it has to be confirmed. Once it is being confirmed then you have to stop that medicine and inform the doctor about this.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Akhtarhusain
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Floxacin


Loading Online Doctors....
Why Did Ornidazole-ofloxacin Combination For Loose Motions Cause Itching?

Hello, I really appreciate your concern, it may be drug sensitivity but it has to be confirmed. Once it is being confirmed then you have to stop that medicine and inform the doctor about this. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Akhtarhusain